# SDR SWAA2019061233604

- Difficulty date: May 7, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON INTERCOSTAL TO FRAME CLIP CRACKED AT BS. 400, LBL 25. / R&R CLIP PER SRM AND DWG.
